| Model Number |
DM2102 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During device explant due to normal battery depletion, detachment of the device header was observed.The event was resolved by explanting the device.The patient was in stable condition.
Additional Manufacturer Narrative
Customer complaint of detachment of device header was confirmed.As received, device was visually inspected, and header of the device was found to be cracked and separated from the can due to excessive force by the user.This is consistent with improper handling of the device header by user.Device was received in backup mode with battery at end of service (eos) level due to normal usage.The implant duration exceeds the projected longevity indicating normal battery depletion.